American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jacob S. Christiansen, Barry Simon and Maxim Zinchenko. Finite gap Jacobi matrices: A review. Proceedings of Symposia in Pure Mathematics 87 87-103.
Book volume table of contents   
View Article: PDF

[2] Dubi Kelmer. A refinement of strong multiplicity one for spectra of hyperbolic manifolds. Trans. Amer. Math. Soc. 366 (2014) 5925-5961.
Abstract, references, and article information   
View Article: PDF

[3] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[4] Harold Donnelly. Positive curvature and eigenfunctions of the Laplacian. Proc. Amer. Math. Soc. 136 (2008) 373-376. MR 2350426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harold Donnelly. Exceptional sequences of eigenfunctions for hyperbolic manifolds. Proc. Amer. Math. Soc. 135 (2007) 1551-1555. MR 2276666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roberto J. Miatello and Ricardo A. Podestá. The spectrum of twisted Dirac operators on compact flat manifolds. Trans. Amer. Math. Soc. 358 (2006) 4569-4603. MR 2231389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1